MathSciNet Relay Station
MathSciNet bibliographic data
MR2725805 65C30 (60H10 60J27)
Jiang, Feng; Shen, Yi; Hu, Junhao Stability of the split-step backward Euler scheme for stochastic delay integro-differential equations with Markovian switching. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 2, 814–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement